Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Masturbation,no ejaculation,pain

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
Hey, Im 15 and after masturbating I dont ejaculate even though I reach an orgasm. I show little signs of puberty, the only one I can see is pubic hair. Also after masturbating there is a slight pain If I try to keep going, Ill have to wait a minute or two if I wanted to start again.
I really would like some help??
Posted Sat, 14 Apr 2012 in Men Sexual Problems
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for writing to us.

The reason of no ejaculation even if you reach orgasm is that you are still an adolescent and are yet to reach maturity.

After you attain puberty your prostate gland secretions will increase and will lead to a normal ejaculation. It is a normal phenomenon and there is nothing to worry.

Since you try too hard to achieve an ejaculation, it results in the pain. It is best to wait for some more time and stop pushing yourself too hard.

I hope this information has been both informative and helpful for you. If there are additional concerns, I am available for your followups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor